| Catalog Number |
T3ST510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
05/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that implant was removed due to bone loss.After patient had been restored, had chronic issues with implant site 15.Exploration found extensive bone loss not amenable to repair.Tooth site: 15.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.D4: lot/serial # unknown / not provided.D4: device expiration date unknown / not provided.D4: device udi number unknown / not provided.E1: first name unknown / not provided.H4: device manufacturer date unknown / not provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.The following sections have been updated: b4: date of this report d4: lot/serial # d4: device expiration date d4: device udi number g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h4: device manufacturer date h10: added manufacturer narrative.